# SDR SWIA201024781

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 30,984 hours, 45,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMERGENCY EXIT SIGN, NEXT TO F/A JUMPSEAT, WAS FOUND TO BE MISSING.  (FLT 6678)  REPLACED EMERGENCY EXIT SIGN ASSEMBLY.
